# SDR VNAA2011021500004

- Difficulty date: February 9, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 16,970 hours, 16,775 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE FIRST OFFICER’S SIDE FLOODLIGHTING SHORTED OUT MIDDLE LIGHT OF ROW OF LIGHTS DURING CRUISE FLIGHT FROM CLT TO SDF.  ODOR WAS REPORTED, BUT IT DISSIPATED AFTER APPROXIMATELY TWO (2) MINUTES.  CREW LANDED IN SDF WITHOUT INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED BULBS IN THE FIRST OFFICER’S MIDDLE SIDE FLOODLIGHT AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
